MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-120/I16-40
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Occlusion (1984)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply¿.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with a bifurcated stent graft, a suprarenal extension and an ovation limb extension.This initial procedure is outside the indications of use (off -label) due to concomitant use with products outside the ifu.Approximately five (5) months post initial procedure (the exact date of event was not provided), clots in the grafts were identified by a computed tomography angiogram (cta).The physician elected to refer the patient another physician for treatment.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the complete aorto-iliac occlusion at the level of the renal arteries event is confirmed and is most likely anatomy related.The procedure related harms identified were post-operative acute renal failure, use of vasopressors (hemodynamic instability) due to indeterminate shock condition, a secondary endovascular and surgical procedure (axillary -femoral to femoral bypass, thrombectomy and femoral endartectomies) and a prolonged hospitalization.During the investigation, the clinical personnel identified that the event is likely user related due the use of ovation ix extender with afx2 (concomitant product use outside of the ifu).The patient¿s current tobacco usage also likely contributed to this event.The final patient status was discharged on the 7th (7) post-operative, 13th (13) post admission day to a skilled nursing facility.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply¿.Corrections: h6: device remove code 3190.H6: method remove code 3233.H6: conclusion remove code 11.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9678879
Report Number2031527-2020-00032
Device Sequence Number11456620
Product Code MIH
UDI-Device Identifier00818009014719
UDI-Public(01)00818009014719(17)200402
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2020
Device Model NumberBEA25-120/I16-40
Device Lot Number2236403001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTENDER, LOT# FS101916-34; VELA SUPRARENAL, LOT# 2266803011
Outcome Attributed to Adverse Event Other;
Patient Age65 YR